# SDR AALA202302013715

- Difficulty date: January 9, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043621000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL UPPER SPLICE COUPLING HAS ELONGATED HOLE AT FR 66 AND S23L. MAINTENANCE REPLACED SPLICE COUPLING PER SRM 51-72-11.
